# SDR SWAA2023011984315

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SUB THRESHOLD CORRODED, BS 452-455, RBL 30, WL 156.  REMOVED CORROSION AND FOUND TO BE  OUT OF LIMITS DUE TO ADJACENT CORROSION.   REPAIRED BY REPLACEMENT ON CUSTOMER CARD TTG8Q00GT42K.
